Menu
 
Research menu
Jump to menu

Publications:  Prof Oliver Jenkinson

JENKINSON OM(2018). ERGODIC OPTIMIZATION IN DYNAMICAL SYSTEMS. Ergodic Theory and Dynamical Systems
10.1017/etds.2017.142
https://qmro.qmul.ac.uk/xmlui/handle/123456789/30526
JENKINSON OM, POLLICOTT M(2017). RIGOROUS EFFECTIVE BOUNDS ON THE HAUSDORFF DIMENSION OF CONTINUED FRACTION CANTOR SETS: A HUNDRED DECIMAL DIGITS FOR THE DIMENSION OF E2. Advances in Mathematics vol. 325, (5) 87-115.
10.1016/j.aim.2017.11.028
https://qmro.qmul.ac.uk/xmlui/handle/123456789/29101
JENKINSON OM, Pollicott M, VYTNOVA P(2017). Rigorous computation of diffusion coefficients for expanding maps. Journal of Statistical Physics
10.1007/s10955-017-1930-8
https://qmro.qmul.ac.uk/xmlui/handle/123456789/29100
JENKINSON OM, Pollicott M(2017). Joint spectral radius, Sturmian measures, and the finiteness conjecture. Ergodic Theory and Dynamical Systems
10.1017/etds.2017.18
https://qmro.qmul.ac.uk/xmlui/handle/123456789/19407
Bandtlow OF, Jenkinson O(2014). Chapter 2 Eigenvalues of Transfer Operators for Dynamical Systems with Holes. vol. 70,
https://qmro.qmul.ac.uk/xmlui/handle/123456789/31350
Bandtlow OF, Jenkinson O, Pollicott M(2014). Chapter 3 Periodic Points, Escape Rates and Escape Measures. vol. 70,
https://qmro.qmul.ac.uk/xmlui/handle/123456789/31351
Anagnostopoulou V, Diaz-Ordaz K, Jenkinson O, Richard C(2012). Sturmian maximizing measures for the piecewise-linear cosine family. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY vol. 43, (2) 285-302.
10.1007/s00574-012-0013-3
Anagnostopoulou V, Diaz-Ordaz K, Jenkinson O, Richards C(2012). The flat spot standard family: variation of the entrance time median. Dynamical Systems vol. 27, (1) 29-43.
10.1080/14689367.2011.625553
Jenkinson O, Steel J(2010). Majorization of invariant measures for orientation-reversing maps. ERGOD THEOR DYN SYST vol. 30, (5) 1471-1483.
10.1017/S0143385709000686
Anagnostopoulou V, Diaz-Ordaz K, Jenkinson O, Richard C(2010). Entrance time functions for flat spot maps. NONLINEARITY vol. 23, (6) 1477-1494.
10.1088/0951-7715/23/6/011
Anagnostopoulou V, Jenkinson O(2009). Which beta-shifts have a largest invariant measure?. J LOND MATH SOC vol. 79, (2) 445-464.
10.1112/jlms/jdn070
JENKINSON OM(2009). Balanced words and majorization. Discrete Mathematics, Algorithms and Applications vol. 1, (4) 463-483.
10.1142/S179383090900035X
Jenkinson O, Morris ID(2008). Lyapunov optimizing measures for C-1 expanding maps of the circle. ERGOD THEOR DYN SYST vol. 28, (6) 1849-1860.
10.1017/S0143385708000333
Bandtlow OF, Jenkinson O(2008). On the Ruelle eigenvalue sequence. ERGOD THEOR DYN SYST vol. 28, (6) 1701-1711.
10.1017/S0143385708000059
Jenkinson O(2008). A Partial Order on x2-Invariant Measures. Mathematical Research Letters vol. 15, (5) 893-900.
10.4310/MRL.2008.v15.n5.a6
Bandtlow OE, Jenkinson O(2008). Explicit eigenvalue estimates for transfer operators acting on spaces of holomorphic functions. ADV MATH vol. 218, (3) 902-925.
10.1016/j.aim.2008.02.005
Jenkinson O(2008). On sums of powers of inverse complete quotients. Proceedings of the American Mathematical Society vol. 136, (3) 1023-1027.
10.1090/S0002-9939-07-09107-1
Bandtlow OF, Jenkinson O(2007). Explicit a priori bounds on transfer operator eigenvalues. COMMUN MATH PHYS vol. 276, (3) 901-905.
10.1007/s00220-007-0355-7
Harriss E, Jenkinson O(2007). Flattening functions on flowers. Ergodic Theory and Dynamical Systems vol. 27, (6) 1865-1886.
10.1017/S0143385707000235
Bandtlow OF, Jenkinson O(2007). Invariant measures for real analytic expanding maps. J LOND MATH SOC vol. 75, 343-368.
10.1112/jlms/jdm001
JENKINSON OM, Pollicott M(2007). A dynamical approach to accelerating numerical integration with equidistributed points. Proceedings of the Steklov Institute of Mathematics vol. 256, (1) 275-289.
10.1134/S0081543807010166
Jenkinson O, Mauldin RD, Urbanski M(2007). Ergodic Optimization for Noncompact Dynamical Systems. Differential Equations and Dynamical Systems: an international journal for theory and applications vol. 22, (3) 379-388.
10.1080/14689360701450543
Jenkinson O(2007). Optimization and majorization of invariant measures. ELECTRON RES ANNOUNC vol. 13, 1-12.
10.1090/S1079-6762-07-00170-9
Jenkinson O, Mauldin RD, Urbanski M(2006). Ergodic optimization for countable alphabet subshifts of finite type. ERGOD THEOR DYN SYST vol. 26, (6) 1791-1803.
10.1017/S014338570600040X
Jenkinson O(2006). Every ergodic measure is uniquely maximizing. DISCRETE CONT DYN S vol. 16, (2) 383-392.
10.3934/dcds.2006.16.383
Jenkinson O(2006). Ergodic optimization. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS vol. 15, (1) 197-224.
10.3934/dcds.2006.15.197
Jenkinson O(2005). Maximum hitting frequency and fastest mean return time. NONLINEARITY vol. 18, (5) 2305-2321.
10.1088/0951-7715/18/5/022
Jenkinson O, Mauldin RD, Urbanski M(2005). Zero temperature limits of Gibbs-equilibrium states for countable alphabet subshifts of finite type. J STAT PHYS vol. 119, (3-4) 765-776.
10.1007/s10955-005-3035-z
Jenkinson O, Pollicott M(2005). Orthonormal expansions of invariant densities for expanding maps. ADV MATH vol. 192, (1) 1-34.
10.1016/j.aim.2003.09.011
Jenkinson O, Zamboni LQ(2004). Characterisations of balanced words via orderings. THEOR COMPUT SCI vol. 310, (1-3) 247-271.
10.1016/S0304-3975(03)00397-9
JENKINSON OM(2004). Entropy, exponents and invariant densities for hyperbolic systems:. "Modern Dynamical Systems and Applications", C.U.P.
JENKINSON OM(2004). On the density of Hausdorff dimensions of bounded type continued fraction sets: the Texan conjecture. Stochastics and Dynamics vol. 4, (1) 63-76.
10.1142/S0219493704000900
Jenkinson O, Gonzalez LF, Urbanski M(2003). On transfer operators for continued fractions with restricted digits. P LOND MATH SOC vol. 86, 755-778.
10.1112/S0024611502013904
Jenkinson O, Pollicott M(2002). Calculating Hausdorff dimension of Julia sets and Kleinian limit sets. AM J MATH vol. 124, (3) 495-545.
10.1353/ajm.2002.0015
Jenkinson O(2002). Smooth cocycle rigidity for expanding maps, and an application to Mostow rigidity. MATH PROC CAMBRIDGE vol. 132, 439-452.
10.1017/S0305004101005710
Bousch T, Jenkinson O(2002). Cohomology classes of dynamically non-negative C-k functions. INVENT MATH vol. 148, (1) 207-217.
10.1007/s002220100194
Jenkinson O, Pollicott M(2001). Computing the dimension of dynamically defined sets: E-2 and bounded continued fractions. ERGOD THEOR DYN SYST vol. 21, 1429-1445.
10.1017/S0143385701001687
JENKINSON OM(2001). Strong cocycle trivality for Z^2 subshifts. Theor. Comp. Sci. vol. 262, (1-2) 191-213.
Jenkinson O(2001). Directional entropy of rotation sets. CR ACAD SCI I-MATH vol. 332, (10) 921-926.
10.1016/S0764-4442(01)01943-7
Jenkinson O(2001). Geometric barycentres of invariant measures for circle maps. ERGOD THEOR DYN SYST vol. 21, 511-532.
10.1017/S0143385701001250
Jenkinson O(2001). Rotation, entropy, and equilibrium states. T AM MATH SOC vol. 353, (9) 3713-3739.
10.1090/S0002-9947-01-02706-4
Return to top